Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
2,502 Posts
Discussion Starter · #1 ·
Hi havejust had my first injection of prostap on Monday, bled period like till today and then began really heavy bleed tmi (large clots)
and strong pains since this afternoon, was wondering has anyone experienced similar on the injection? is this quite normal?
 

·
Registered
Joined
·
1,020 Posts
Hey CrazyFi,
Heavy bleeding, clots and stabbing pains were just some of the symptoms I had after my zoladex injections... I took some transamic acid and that helped.

^reiki^ ^reiki^ ^reiki^
^hugme^ big hug for your first shot

beat the fibroids ^bigbad^

love
Snowbelle
 

·
Registered
Joined
·
2,502 Posts
Discussion Starter · #3 ·
Cheers can I ask how long your bleeding lasted, am due to go on holiday next week , and dont want to take witch with me ? (have had 6 months of her) cons told me injection would stop my bleeding  :mad:    thanks..
 

·
Registered
Joined
·
1,899 Posts
I had the kind of crazy bleeing you describe on Prostap - I found that I bled lightly almost constantly but every few weeks it would go crazy and I was beyond heavy.  Consultant reckoned it was my uterus trying to flush out my fibroid (which obviously it couldn't do as it was attached.)  I was under the impression that whilst not unheard of, it was not what they expected to happen... hope the bleeding stops for you and stays away for your hols.
 

·
Registered
Joined
·
2,502 Posts
Discussion Starter · #5 ·
Cheers that may be whats happening with me then, but I have a womb "full" of polyps waiting to be shrunk instead before ablation , may ring doc tomoz and see if I can take anything alongside to stop bleed for hols, maybe noristherone if they can be administered together ... cheers girls  ^hugme^  ,,
 

·
Registered
Joined
·
1,899 Posts
Tranexamic acid was a life saver for me.  Really slowed it down when the bleeding went crazy. 
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top